Aequationes mathematicae

, Volume 85, Issue 3, pp 581–591 | Cite as

Notes on Jordan (σ, τ)*-derivations and Jordan triple (σ, τ)*-derivations

  • Öznur Gölbaşı
  • Emine Koç


Let R be a 2-torsion free semiprime *-ring, σ, τ two epimorphisms of R and f, d : RR two additive mappings. In this paper we prove the following results: (i) d is a Jordan (σ, τ)*-derivation if and only if d is a Jordan triple (σ, τ)*-derivation. (ii) f is a generalized Jordan (σ, τ)*-derivation if and only if f is a generalized Jordan triple (σ, τ)*-derivation.

Mathematics Subject Classification (1991)

16W10 39B05 


Semiprime *-ring *-derivation (σ, τ)*-derivation Jordan (σ, τ)*-derivation Jordan triple (σ, τ)*-derivation generalized Jordan (σ, τ)*-derivation generalized Jordan triple (σ, τ)*-derivation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Ali S., Haetinger C.: Jordan α-centralizers in rings and some applications. Bol. Soc. Paran. Math. 26, 71–80 (2008)MathSciNetMATHGoogle Scholar
  2. 2.
    Ali S., Fošner A.: On Jordan (α, β)*-derivations in semiprime *- rings. Int. J. Algebra 4(3), 99–108 (2010)MathSciNetMATHGoogle Scholar
  3. 3.
    Brešar M., Vukman J.: Jordan derivations on prime rings. Bull. Austr. Math. Soc. 37, 321–322 (1988)MATHCrossRefGoogle Scholar
  4. 4.
    Brešar M., Vukman J.: On some additive mappings in rings with involution. Aequationes Math. 38, 178–185 (1989)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Brešar M.: Jordan mappings of semiprime rings. J. Algebra 127, 218–228 (1989)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Brešar M.: On the distance of the composition of two derivations to the generalized derivations. Glasgow Math. J. 33, 89–93 (1991)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Brešar M., Zalar B.: On the structure of Jordan*-derivations. Colloq. Math. 63(2), 163–171 (1992)MathSciNetMATHGoogle Scholar
  8. 8.
    Cusack J.M.: Jordan derivations on rings. Proc. Am. Math. Soc. 53, 321–324 (1975)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Fošner M., Ilišević D.: On Jordan triple derivations and related mappings. Mediterr. J. Math. 5, 415–427 (2008)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Herstein I.N.: Jordan derivations of prime rings. Proc. Am. Math. Soc. 8, 1104–1110 (1957)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Herstein I.N.: Topics in ring theory. The University of Chicago Press, Chicago (1969)MATHGoogle Scholar
  12. 12.
    Herstein I.N.: Rings with involution. The University of Chicago Press, Chicago (1976)MATHGoogle Scholar
  13. 13.
    Jing W., Lu S.: Generalized Jordan derivations on prime rings and standard operator algebras. Taiwanese J. Math. 7, 605–613 (2003)MathSciNetMATHGoogle Scholar
  14. 14.
    Koç E.: Notes on generalized Jordan (σ, τ)*-derivations of semiprime rings with involution, SubmittedGoogle Scholar
  15. 15.
    Liu C.K., Shiue W.K.: Generalized Jordan triple \({(\theta,\phi)}\) -derivations of semiprime rings. Taiwanese J. Math. 11, 1397–1406 (2007)MathSciNetMATHGoogle Scholar
  16. 16.
    Molnár L.: On centralizerof an H*-algebra. Publ. Math. Debrecen 46(1-2), 89–95 (1995)MathSciNetMATHGoogle Scholar
  17. 17.
    Šemrl P.: Quadratic functionals and Jordan*-derivations. Studia Math. 97, 157–165 (1991)MathSciNetMATHGoogle Scholar
  18. 18.
    Vukman J.: A result concerning additive functions in Hermitian Banach *-algebras and an application. Proc. Am. Math. Soc. 91, 367–372 (1984)MathSciNetMATHGoogle Scholar
  19. 19.
    Vukman J.: Some functional equations in Banach algebras and an application. Proc. Am. Math. Soc. 100, 133–136 (1987)MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Vukman J.: A note on Jordan*-derivations in semiprime rings with involution. Int. Math. Forum 1(13), 617–622 (2006)MathSciNetMATHGoogle Scholar
  21. 21.
    Zalar B.: On centralizers of semiprime rings. Comment. Math. Univ. Carolin. 32(4), 609–614 (1991)MathSciNetMATHGoogle Scholar
  22. 22.
    Zalar B.: Jordan*-derivation pairs and quadratic functionals on modules over *-rings. Aequationes Math. 54, 31–43 (1997)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceCumhuriyet UniversitySivasTurkey

Personalised recommendations